Alert archive / Alabama / Gale Warnings in 2019

Gale Warning 6, NWS Mobile, AL

December 21, 2019

NWS Mobile, AL issued this gale warning at Dec 21, 2019, 4:04 AM CST. It took effect at Dec 21, 2019, 4:00 PM CST. It was in force for 26 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 21, 2019, 4:04 AM CST (10:04 UTC)
In effect from
Dec 21, 2019, 4:00 PM CST
Expired
Dec 22, 2019, 6:00 PM CST
In force
26 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

086 
WHUS74 KMOB 211004 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Mobile AL
404 AM CST Sat Dec 21 2019

GMZ655-670-675-220000-
/O.EXT.KMOB.SC.Y.0052.000000T0000Z-191221T2200Z/
/O.UPG.KMOB.GL.A.0003.191222T0000Z-191222T1200Z/
/O.NEW.KMOB.GL.W.0006.191221T2200Z-191222T1500Z/
/O.EXT.KMOB.SC.Y.0053.191222T1500Z-191224T0600Z/
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
404 AM CST Sat Dec 21 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 AM CST
SUNDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM SUNDAY TO
MIDNIGHT CST MONDAY NIGHT...

* WHAT...For the Gale Warning, northeast winds 20 to 25 kt with
  gusts up to 40 kt and seas 6 to 11 feet expected. For the first
  Small Craft Advisory, east winds 20 to 25 kt with gusts up to 35
  kt and seas 5 to 8 feet. For the second Small Craft Advisory,
  northwest winds 20 to 25 kt with gusts up to 35 kt and seas 6 to
  11 feet expected. Winds becoming north to northwest Sunday 
  night into Monday.

* WHERE...Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...For the Gale Warning, from 4 PM this afternoon to 9 AM 
  CST Sunday. For the Small Craft Advisory, until 4 PM CST this 
  afternoon. For the Small Craft Advisory, from 9 AM Sunday to 
  midnight CST Monday night.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ631-632-220000-
/O.EXT.KMOB.SC.Y.0052.000000T0000Z-191224T0600Z/
Southern Mobile Bay-Mississippi Sound-
404 AM CST Sat Dec 21 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST MONDAY
NIGHT...

* WHAT...Northeast winds around 20 kt with gusts up to 30 kt
  expected. Wave heights 2 to 3 feet. Winds becoming north to 
  northwest Sunday night into Monday.

* WHERE...Mississippi Sound and Southern Mobile Bay.

* WHEN...Until midnight CST Monday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ630-633>636-220000-
/O.EXT.KMOB.SC.Y.0052.191221T2200Z-191222T1500Z/
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
404 AM CST Sat Dec 21 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
9 AM CST SUNDAY...

* WHAT...East to northeast winds around 20 kt with gusts up to 30
  kt expected. Wave heights 1 to 3 feet. Winds becoming north to 
  northwest Sunday night into Monday.

* WHERE...Eastern Choctawhatchee Bay, Western Choctawhatchee 
  Bay, Pensacola Bay System, Perdido Bay and Northern Mobile Bay.

* WHEN...From 4 PM this afternoon to 9 AM CST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ650-220000-
/O.CON.KMOB.SC.Y.0052.000000T0000Z-191224T0600Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
404 AM CST Sat Dec 21 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
MONDAY NIGHT...

* WHAT...East to northeast winds 15 to 25 kt with gusts up to 35 
  kt and seas 5 to 8 feet expected. Winds becoming north to 
  northwest Sunday night into Monday.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM.

* WHEN...Until midnight CST Monday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
4 follow-up statements
871 
WHUS74 KMOB 212236
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
436 PM CST Sat Dec 21 2019

GMZ655-670-675-220645-
/O.EXT.KMOB.GL.W.0006.000000T0000Z-191223T0000Z/
/O.EXT.KMOB.SC.Y.0053.191223T0000Z-191224T0600Z/
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
436 PM CST Sat Dec 21 2019

...GALE WARNING NOW IN EFFECT UNTIL 6 PM CST SUNDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM SUNDAY TO
MIDNIGHT CST MONDAY NIGHT...

* WHAT...For the Gale Warning, northeast winds 20 to 25 kt with 
  gusts up to 40 kt and seas 6 to 11 feet expected. For the 
  first Small Craft Advisory, east winds 20 to 25 kt with gusts 
  up to 35 kt and seas 5 to 8 feet. For the second Small Craft 
  Advisory, northwest winds 20 to 25 kt with gusts up to 35 kt 
  and seas 6 to 11 feet expected. Winds becoming north to 
  northwest Sunday night into Monday.

* WHERE...Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...For the Gale Warning, until 6 PM CST Sunday. For the 
  Small Craft Advisory, from 6 PM Sunday to midnight CST Monday 
  night.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ630-633>636-220645-
/O.EXT.KMOB.SC.Y.0052.000000T0000Z-191223T0000Z/
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
436 PM CST Sat Dec 21 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST SUNDAY...

* WHAT...East to northeast winds around 20 kt with gusts up to 
  30 kt expected. Wave heights 1 to 3 feet. Winds becoming north 
  to northwest Sunday night into Monday.

* WHERE...Eastern Choctawhatchee Bay, Western Choctawhatchee 
  Bay, Pensacola Bay System, Perdido Bay and Northern Mobile Bay.

* WHEN...Until 6 PM CST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ631-632-650-220645-
/O.CON.KMOB.SC.Y.0052.000000T0000Z-191224T0600Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
436 PM CST Sat Dec 21 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
MONDAY NIGHT...

* WHAT...Northeast winds around 20 kt with gusts up to 30 kt 
  expected. Wave heights 2 to 3 feet. Winds becoming north to 
  northwest Sunday night into Monday.

* WHERE...Mississippi Sound and Southern Mobile Bay.

* WHEN...Until midnight CST Monday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
152 
WHUS74 KMOB 220638 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Mobile AL
1238 AM CST Sun Dec 22 2019

GMZ655-670-675-221800-
/O.CON.KMOB.GL.W.0006.000000T0000Z-191223T0000Z/
/O.CON.KMOB.SC.Y.0053.191223T0000Z-191224T0600Z/
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1238 AM CST Sun Dec 22 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO MIDNIGHT CST MONDAY NIGHT...

* WHAT...For the Gale Warning, northeast winds 20 to 25 kt with 
  gusts up to 40 kt and seas 6 to 11 feet expected. For the 
  first Small Craft Advisory, east winds 20 to 25 kt with gusts 
  up to 35 kt and seas 5 to 8 feet. For the second Small Craft 
  Advisory, northwest winds 20 to 25 kt with gusts up to 35 kt 
  and seas 6 to 11 feet expected. Winds becoming north to 
  northwest Sunday night into Monday.

* WHERE...Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...For the Gale Warning, until 6 PM CST Sunday. For the 
  Small Craft Advisory, from 6 PM Sunday to midnight CST Monday 
  night.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ630-633>636-221800-
/O.CON.KMOB.SC.Y.0052.000000T0000Z-191223T0000Z/
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
1238 AM CST Sun Dec 22 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...East to northeast winds around 20 kt with gusts up to 
  30 kt expected. Wave heights 1 to 3 feet. Winds becoming north 
  to northwest Sunday night into Monday.

* WHERE...Eastern Choctawhatchee Bay, Western Choctawhatchee 
  Bay, Pensacola Bay System, Perdido Bay and Northern Mobile Bay.

* WHEN...Until 6 PM CST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ631-632-650-221800-
/O.CON.KMOB.SC.Y.0052.000000T0000Z-191224T0600Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
1238 AM CST Sun Dec 22 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
MONDAY NIGHT...

* WHAT...Northeast winds around 20 kt with gusts up to 30 kt 
  expected. Wave heights 2 to 3 feet. Winds becoming north to 
  northwest Sunday night into Monday.

* WHERE...Mississippi Sound and Southern Mobile Bay.

* WHEN...Until midnight CST Monday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
424 
WHUS74 KMOB 220852 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Mobile AL
252 AM CST Sun Dec 22 2019

GMZ670-675-230000-
/O.CON.KMOB.GL.W.0006.000000T0000Z-191223T0000Z/
/O.EXT.KMOB.SC.Y.0053.191223T0000Z-191224T0800Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
252 AM CST Sun Dec 22 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
2 AM CST TUESDAY...

* WHAT...For the Gale Warning, northeast winds 20 to 25 kt with 
  gusts up to 40 kt and seas 6 to 11 feet expected. For the 
  first Small Craft Advisory, east winds 20 to 25 kt with gusts 
  up to 35 kt and seas 5 to 8 feet. For the second Small Craft 
  Advisory, northwest winds 20 to 25 kt with gusts up to 35 kt 
  and seas 6 to 11 feet expected. Winds becoming north to 
  northwest Sunday night into Monday.

* WHERE...Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...For the Gale Warning, until 6 PM CST this evening. For 
  the Small Craft Advisory, from 6 PM this evening to 2 AM CST 
  Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ655-230000-
/O.CON.KMOB.GL.W.0006.000000T0000Z-191223T0000Z/
/O.EXT.KMOB.SC.Y.0053.191223T0000Z-191223T1800Z/
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
252 AM CST Sun Dec 22 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
NOON CST MONDAY...

* WHAT...For the Gale Warning, northeast winds 20 to 25 kt with 
  gusts up to 40 kt and seas 6 to 11 feet expected. For the 
  first Small Craft Advisory, east winds 20 to 25 kt with gusts 
  up to 35 kt and seas 5 to 8 feet. For the second Small Craft 
  Advisory, northwest winds 20 to 25 kt with gusts up to 35 kt 
  and seas 6 to 11 feet expected. Winds becoming north to 
  northwest Sunday night into Monday.

* WHERE...Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...For the Gale Warning, until 6 PM CST this evening. For 
  the Small Craft Advisory, from 6 PM this evening to noon CST 
  Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ631-632-650-230000-
/O.EXT.KMOB.SC.Y.0052.000000T0000Z-191223T1800Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
252 AM CST Sun Dec 22 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST MONDAY...

* WHAT...Northeast winds around 20 kt with gusts up to 30 kt 
  expected. Wave heights 2 to 3 feet. Winds becoming north to 
  northwest Sunday night into Monday.

* WHERE...Mississippi Sound and Southern Mobile Bay.

* WHEN...Until noon CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ630-633>636-230000-
/O.CON.KMOB.SC.Y.0052.000000T0000Z-191223T0000Z/
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
252 AM CST Sun Dec 22 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...East to northeast winds around 20 kt with gusts up to 
  30 kt expected. Wave heights 1 to 3 feet. Winds becoming north 
  to northwest Sunday night into Monday.

* WHERE...Eastern Choctawhatchee Bay, Western Choctawhatchee 
  Bay, Pensacola Bay System, Perdido Bay and Northern Mobile Bay.

* WHEN...Until 6 PM CST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
246 
WHUS74 KMOB 230013
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
613 PM CST Sun Dec 22 2019

GMZ655-230815-
/O.EXP.KMOB.GL.W.0006.000000T0000Z-191223T0000Z/
/O.CON.KMOB.SC.Y.0053.000000T0000Z-191223T1800Z/
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
613 PM CST Sun Dec 22 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...Seas 5 to 8 feet.

* WHERE...Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...From 6 PM this evening to noon CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ670-675-230815-
/O.EXP.KMOB.GL.W.0006.000000T0000Z-191223T0000Z/
/O.CON.KMOB.SC.Y.0053.000000T0000Z-191224T0800Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
613 PM CST Sun Dec 22 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM CST
TUESDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 7 to 10 feet.

* WHERE...Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...From 6 PM this evening to 2 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ630-633>636-230115-
/O.EXP.KMOB.SC.Y.0052.000000T0000Z-191223T0000Z/
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
613 PM CST Sun Dec 22 2019

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

GMZ631-632-650-230815-
/O.CON.KMOB.SC.Y.0052.000000T0000Z-191223T1800Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
613 PM CST Sun Dec 22 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY...

* WHAT...Northeast winds around 20 kt with gusts up to 30 kt 
  expected. Wave heights 2 to 3 feet. Winds becoming north to 
  northwest Sunday night into Monday.

* WHERE...Mississippi Sound and Southern Mobile Bay.

* WHEN...Until noon CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this gale warning went out at Dec 20, 11:26 PM CST, 4 hours 38 minutes earlier.

Area forecast discussion, Dec 20, 11:26 PM CST, 4 hours 38 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1126 PM CST Fri Dec 20 2019

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
06Z issuance...VFR ceilings over the area lower to IFR ceilings
during the day on Saturday, with LIFR ceilings possible Saturday
evening. Patches of light rain spread into the area overnight and
increase in coverage through Saturday while northeasterly winds 5
to 10 knots increase to 10 to 15 knots. /29

&&

.PREV DISCUSSION... /issued 1015 PM CST Fri Dec 20 2019/

DISCUSSION...See updated information for land areas below.

UPDATE...Forecast continues on track so far tonight. Temperatures
have fallen a little slower than anticipated but still expect to
reach our forecast lows tonight even with the increasing cloud
coverage. BB/03

PREV DISCUSSION... /issued 541 PM CST Fri Dec 20 2019/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
00Z issuance...VFR conditions over the area will be followed by
ceilings gradually lowering to MVFR by late Saturday morning, then
continuing to lower to IFR Saturday afternoon. Patches of rain
will develop overnight mainly into the western half of the area,
then the coverage of rain increases across the area through
Saturday. Northeast winds around 5 knots overnight increase to 5
to 10 knots by mid Saturday morning, then increase near the coast
to 10 to 15 knots later in the afternoon. /29

PREV DISCUSSION... /issued 321 PM CST Fri Dec 20 2019/

NEAR TERM /Now Through Sunday night/...The upper level low
currently seen on water vapor over the Texas Panhandle, will
continue to steadily move east tonight and will amplify southeast
over Lousiana and Mississippi by Sunday. At the surface, cyclogenesis
will take place over the old baroclinic zone over the central Gulf
with the surface low gradually strengthening as it moves northeast
into the FL Panhandle on Sunday. Guidance continues to have slight
differences in the overall track of the surface low (western FL
Panhandle vs. eastern FL Panhandle.) The main difference the low
track will have is in our wind forecast over the marine area, as
well as across land areas in the Panhandle and south central AL.

Regardless of the low track, rain is a certainty across the region
this weekend and a cool rain at that with highs not climbing out of
the 50s. Rain will begin to develop over southeast MS early Saturday
morning as isentropic lift increases with upper level divergence
spreading across the area. It will take awhile for the atmosphere to
moisten, so the rain will start light, but gradually increase in
intensity and spread east throughout the day on Saturday. By
Saturday night into Sunday morning, differential divergence will
maximize over the southern and eastern zones in response to the
deepening low. Areas along and east of I-65 will likely see the
highest rain totals as a result. In general, 2-4" of rain is
expected, again with the higher totals over the eastern zones. There
could be some localized 5-6" amounts, especially if the surface low
moves closer to our forecast area. Overall, the threat for flash
flooding is low since the rainfall will be spread out over a 24-48
hour window. However, the best time frame for higher rainfall rates
that could lead to some localized flooding would be after midnight
Saturday night into Sunday morning as the 925-850mb winds quickly
increase, greatly enhancing low level convergence. Rain rates and
coverage will begin to decrease by Sunday night as the system begins
to occlude and move east.

We will have to monitor for the potential of some gusty winds,
especially along the western FL Panhandle and up into south central
AL late Saturday night into Sunday. While we will be on the cool
side of the low which will make mixing of higher winds aloft
difficult, low level lapse rates could steepen some with a closer
passage of the low. That combined with the tighter pressure gradient
could result in some 30-40 mph wind gusts along the coast and
perhaps up until south central AL on Sunday. We will monitor for the
potential of a wind advisory.

The possibility of gale force winds over the Gulf waters will lead
to increasing surf heights along the coast. Surf heights of 4-6 feet
are possible by Saturday night and Sunday and a High Surf Advisory
may become necessary. A High Risk of Rip Currents is already in
effect for the weekend. 34/JFB

LONG TERM /Monday Through Friday/...The upper low will continue
to move slowly east on Monday with lingering light rain and clouds
through the morning. Dry conditions return late in the day into
Tuesday as sfc high pressure and upper level ridging building
into the area. These conditions will last through Thursday with
temps in the upper 60s to around 70 each day. Moisture returns
late in the week as a cold front approaches. Global models
continue to disagree on the timing of the front with the faster
GFS bringing rain into the area Friday night into Saturday. The
ECMWF does not bring the rain into the area until late in the
weekend into early next week. /13

MARINE...East to northeast winds will gradually increase over the
marine area through the weekend as a surface low develops over the
central Gulf on Saturday and moves northeast to the FL Panhandle on
Sunday. Gale conditions are possible Saturday night over the Gulf
waters as the surface low deepens and makes a close approach to the
local marine area. The low moves continues to move gradually east
Sunday night into Monday with a strong offshore flow developing in its
wake. Small Craft Advisory conditions will likely continue over the
open Gulf waters through Monday evening. Seas will build to 6-11
feet Saturday night (highest beyond 20 nm) and will likely not begin
to decrease until Monday. Winds and seas will diminish further on
Tuesday as high pressure builds over the coastal waters. Small Craft
Advisories and Gale Watches are in effect. Please refer to those
products for additional information. 34/JFB

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk from 6 AM CST Saturday through late Sunday
     night for ALZ265-266.

FL...High Rip Current Risk from 6 AM CST Saturday through late Sunday
     night for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory from 6 PM Saturday to 6 AM CST Sunday for
     GMZ630-633>636.

     Small Craft Advisory until 6 AM CST Monday for GMZ631-632.

     Gale Watch from Saturday evening through late Saturday night for
     GMZ655-670-675.

     Small Craft Advisory until 6 PM CST Saturday for GMZ655-670-675.

     Small Craft Advisory from 6 AM Sunday to midnight CST Monday
     night for GMZ655-670-675.

     Small Craft Advisory until midnight CST Monday night for GMZ650.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Dec 20, 3:41 PM CST, 12 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
341 PM CST Fri Dec 20 2019

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-211300-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
341 PM CST Fri Dec 20 2019

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...This Afternoon and Tonight

There is Moderate Risk of Rip currents along the Gulf beaches of
Alabama and Northwest Florida through tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A surface low will develop over the central Gulf on Saturday and
move toward the Florida Panhandle on Sunday. Wind gusts of 30-40
mph are possible across the western Florida Panhandle, especially
along the coast. Wind gusts of 30-35 mph are possible over south
central Alabama on Sunday.

Rainfall total of 2 to 4 inches are expected across the region
this weekend, with the highest totals along and east of I-65.
Flash flooding is not currently expected, however localized minor
flooding is possible.

Surf heights will likely increase to 4 to 6 feet Saturday night into
Sunday. This will make the water very dangerous to enter. A High Rip
Current Risk is in effect for coastal portions of Alabama and the
western Florida panhandle beginning 6:00 AM CST Saturday until
6:00 AM CST Monday.

.SPOTTER INFORMATION STATEMENT...

Please go to weather.gov/mob for additional information.

Activation of SkyWarn severe spotter networks is not expected
through Thursday.

GMZ630>636-650-655-670-675-211300-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
341 PM CST Fri Dec 20 2019

This Hazardous Weather Outlook is for portions of the coastal waters
of Alabama and northwest Florida.

.DAY ONE...This Afternoon and Tonight

A Small Craft Advisory is in effect for the Alabama and northwest Florida
Gulf waters, as well as southern Mobile Bay and Mississippi Sound.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Small Craft Advisories are in effect Saturday through early next week.
A Gale Watch is also in effect for the open Gulf waters of Alabama and
Northwest Florida Saturday night.

Hazardous conditions for small craft can be expected over the open Gulf
waters of Alabama and Northwest Florida Saturday through early next
week.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 21, 5:49 AM CSTHigh Surf AdvisoryMOBBaldwin, Mobile48 hr
Dec 21, 10:31 AM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington10 days
Dec 21, 10:31 AM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington21 days
Dec 21, 10:33 AM CSTRiver Flood WarningMOBGeorge, Greene, Wayne5 days

Nearby

Gale Warnings in Alabama, 2019Every gale warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.